Book:Journal/The Mathematical Gazette

From ProofWiki
Jump to navigation Jump to search

The Mathematical Gazette

Archive on JSTOR

Publisher: The Mathematical Association


Started publication: $1894$

Featured Articles

  • 1948: C.V. DurellPresidential Address: The Transition from School to University Mathematics. (A Schoolmaster's Point of View) (Vol. 32, no. 300: pp. 172 – 178)
  • 2012: J. Marshall Ash and Yiren TanA rational number of the form $a^a$ with $a$ irrational (Vol. 96: pp. 106 – 109)